Vol. 284, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Bitwist manifolds and two-bridge knots
1–39

James W. Cannon, William J. Floyd, LeeR Lambert, Walter R. Parry and Jessica S. Purcell

Recognizing right-angled Coxeter groups using involutions
41–77

Charles Cunningham, Andy Eisenberg, Adam Piggott and Kim Ruane

On Yamabe-type problems on Riemannian manifolds with boundary
79–102

Marco Ghimenti, Anna Maria Micheletti and Angela Pistoia

Quantifying separability in virtually special groups
103–120

Mark F. Hagen and Priyam Patel

Conformal designs and minimal conformal weight spaces of vertex operator superalgebras
121–145

Tomonori Hashikawa

Coaction functors
147–190

S. Kaliszewski, Magnus B. Landstad and John Quigg

Cohomology and extensions of braces
191–212

Victoria Lebed and Leandro Vendramin

Noncommutative differentials on Poisson–Lie groups and pre-Lie algebras
213–256

Shahn Majid and Wen-Qing Tao